# SDR ASAA0310136

- Difficulty date: March 12, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door Frame
- Condition: Gouged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND APU ACCESS DOOR FRAME WEB AT BS 1098, RIGHT BUTTOCK LINE 20 GOUGED.  REMOVED AND REPLACED WEB PER SRM.  (M)
